# SDR DALA2025050803561

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 22,193 hours, 2,560 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 3405 -ATB- FLIGHT RETURNED TO ATL DUE TO DIRTY SOCK SMELL. CORRECTIVE ACTION: DRAINED AND RESERVICED BOTH LEFT AND RIGHT ENGINE OILS, PERFORMED TWO ENGINE PURGE RUNS, DECONTAMINATED DUCTS, AND CHANGED LEFT AND RIGHT OZONE CONVERTERS. NO SMELLS PRESENT. OK FOR SERVICE. (7127297)
